zbMATH — the first resource for mathematics

Differentiable structures on complete intersections. II. (English) Zbl 0531.57029
Singularities, Summer Inst., Arcata/Calif. 1981, Proc. Symp. Pure Math. 40, Part 2, 123-133 (1983).
[For the entire collection see Zbl 0509.00008.]
This paper is partly a useful survey of earlier results of the authors [Trans. Am. Math. Soc. 267, 637-660 (1981; Zbl 0475.57013); Topology 21, 469-482 (1982; Zbl 0504.57015)] on diffeomorphism classification of nonsingular complex projective complete intersections and partly an extension of these results to the even dimensional case. For example, it is shown that in any complex dimension \(n\neq 2\) there are arbitrarily many different multidegrees giving diffeomorphic complete intersections. It is also shown that often simple invariants of a complete intersection suffice to determine the homotopy type.
Reviewer: W.Neumann

57R55 Differentiable structures in differential topology
14M10 Complete intersections
32Q99 Complex manifolds